# SDR UALA2013040102065

- Difficulty date: March 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 89,269 hours, 10,530 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD BODY DOOR SEAL MISSING A PORTION.  INSPECTION FOUND 2 INCHES OF FWD SEAL GAP ANGLE BROKEN.  VISUAL INSPECTED DAMAGED ANGLE, SEAL AND ADJACENT AREA.  NO ADDITIONAL DAMAGE IS PRESENT.  GEAR DOOR AND FUSELAGE STRUCTURE NO DAMAGE.  REMAINING SECTION OF SEAL IS SECURED AND UNDAMAGED.  INSTALLED NEW ANGLE AND BULB SEAL
